# SDR CALA2016022495135

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 96,625 hours, 15,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Condition: Seized
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP DISAGREE, FOUND NR 2 & 7 FLAP ROTARY ACTUATOR OVERLOAD INDICATORS TRIPPED, DUE TO SEIZED FLAP ACTUATOR.  R & R FLAP ACTUATOR, RETURN TO SERVICE.
